I had my tubal ligation done in 2007, after my third child. My period usually comes every 26 to 28 days. If it does not come on the of the month before, then it usually comes two days before. Last month I was suppose to get my period on the 20th of the month. Usually light to medium flow for 2 days. But this time my period came on the 31st, two days before my stomach was feeling like it was in knots. This time is was very heavy, my cramps were worst than normal. My period was 10 days late. Worst than normal, blood was flowing heavy. When I would go to change my pad I had blood clots and they when the size of a quarter. When I looked in the toilet there were blood clots in the toilet. It was like that all day maybe three everytime I went to the bathroom that day. I have tender breast, I pee every 30 minutes to 45 minutes apart. I am very sleepy alot. When I drink coffee it seems not to work anymore. Lower stomach seems to be a little bump at the bottom. I feel like I want to throw up at times. I eat all day long. Lower back pain never leaves. What could this be, because I took an at home pregnancy test it is negative. I have an appointment scheduled for monday. I just wanted to know could it be menopause. I am 32 years old. What can be done about this.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.